Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Child consumed Thyronorm 40mcg accidentally. Advised to go to emergency if any symptoms show up. Suggestions?

Hi... just 2 hrs back, my son (4.5Hrs) had consumed thyronorm 75mcg in excess dosage accidently....Had taken to the emergency ....we waited for the 1 hrs and they discharged saying that there is nothing to worry about....They mentioned to keep a watch and there could be symptoms of nausea , vomiting , tremors, dizziness and visit the pediatric when such thing happens. Pls advise as to what needs to be done and would there be future complications
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Hello friend,
Once you have gone to a hospital and the child was kept under observation for one hour and is discharged with no untoward findings, then there is nothing to be alarmed. There will not be any future complications. Body has got mechanisms to overcome the over dosage of the drug taken in accidentally. If the child is alright even now, then stop worrying and take maximum care not to repeat such incidents.
With best wishes,
Dr. C. J. Varghese
Answered: Mon, 27 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor